# SDR RAIA00312309

- Difficulty date: December 10, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 19,061 hours, 18,667 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JLN- NOSE GEAR WOULD NOT RETRACT.  MAINTENANCE PERFORMED RETRACTION CHECK AND COULD NOT DUPLICATE CONDITION.
